# SDR 95UAL900259

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Engine: Ge CFM563B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Ac Module
- Part number: 655281059
- Condition: Inop
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE IN ANY MODE AFTER TAKEOFF.  AIR CONDITIONING RELAY MODULE OPERATIONALLY CHECKS PACKS OK. AFTER ARRIVING AT GATE, FOUND NO PACK OPERATION.  REPLACED THE AIR CONDITIONING ACCESSORY MODULE, CHECKS OK.
